# SDR QXEA2009040200218

- Difficulty date: March 30, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,781 hours, 20,209 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Part serial: FAH0230
- Condition: Malfunctioned
- Location: Mlg
- Part time: 9,019 hours, 8,745 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - DURING CRUISE AT 25,000, OBSERVED AMBER "L DOOR" AND "R DOOR" TRANSIT LIGHTS AS WELL AS RED "LEFT" AND "RIGHT" GEAR UNSAFE LIGHTS.  LIGHTS ILLUMINATED TWICE FOR 1-4 SECONDS.  RAN ALTERNATE GEAR EXTENSION E/A CHK LIST.  PERFORMED ALTERNATE EXTENSION AND UNEVENTFUL LANDING.  REPLACED THE LANDING GEAR SELECTOR VALVE.  GEAR SWING FUNCTIONAL CHECK GOOD.  RETURNED TO SERVICE.
